Hail, Le Flore
- When
- April 10, 3:58 AM CST
- Where
- Le Flore County, Hodgen
- Measured
- 0.75 in hail
- Reported by
- PARK/FOREST SERVICE
- Coordinates
- 34.833, -94.617
3 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Apr 10, 2:55 AM CST, 1 hour 3 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OKLAHOMA 355 AM CDT SAT APR 10 2004 INITIAL SHORTWAVE HAS CLEARED THE AREA BUT SECONDARY WAVE IS RESULTING IN AN INCREASE IN SHOWER AND THUNDERSTORM ACTIVITY EARLY THIS MORNING. EXPECT THIS TREND TO CONTINUE OVER THE NEXT SEVERAL HOURS WITH THE MOST WIDESPREAD RAIN TODAY BEING ACROSS THE NORTHERN PART OF THE FORECAST AREA. WILL LIMIT THE MENTION OF THUNDER TO THE MORNING WITH PRECIPITATION BECOMING MORE STRATIFORM IN NATURE THIS AFTERNOON. TEMPERATURES WILL REMAIN NEARLY STEADY OR EVEN FALL A BIT TODAY SO MAXIMUMS WILL BE NEAR THE CURRENT READINGS. RAIN WILL END FAIRLY QUICKLY THIS EVENING AND SOME PARTIAL CLEARING MAY OCCUR IN NORTHEAST OKLAHOMA LATE TONIGHT ALLOWING TEMPERATURES TO FALL INTO THE 30S. CLEARING WILL BE SHORTLIVED HOWEVER AS CLOUDS INCREASE AGAIN SUNDAY WITH THE APPROACH OF THE MAIN UPPER LEVEL SYSTEM. RAIN MAY ONCE AGAIN SPREAD UP INTO THE SOUTHERN PART OF THE FORECAST AREA SUNDAY AFTERNOON AND SUNDAY NIGHT SO ADDED POPS IN THOSE AREAS. SHOULD BE ENOUGH CLOUD COVER EVERYWHERE TO PREVENT A FREEZE SUNDAY NIGHT. GFS AND CANADIAN MODEL ARE FURTHER WEST IN CLOSING OFF A STRONG UPPER LOW TUESDAY. WILL KEEP THE FORECAST DRY FOR NOW BUT IF THE UPPER SYSTEM CLOSES OFF ANY FURTHER WEST...THE POSSIBILITY WILL EXIST FOR A LITTLE LIGHT RAIN OR SNOW IN NORTHWEST ARKANSAS EARLY TUESDAY. MONDAY NIGHT WILL PROBABLY SEE THE BEST CHANCE OF A FREEZE DEPENDING ON CLOUD COVER. LOWERED MAXIMUMS TUESDAY WITH THE INCREASING POTENTIAL FOR A MORE WESTWARD LOCATION OF THE UPPER LOW. THIS MAY ALSO RESULT IN ANOTHER CHILLY NIGHT TUESDAY NIGHT WITH THE COLDER VALLEYS OF NORTHWEST ARKANSAS AGAIN APPROACHING FREEZING. A RAPID WARMUP IS STILL ON TAP FOR WEDNESDAY THROUGH FRIDAY AND ONCE AGAIN UPPED TEMPERATURES LATE IN THE WEEK. ECMWF AND GFS LOW LEVEL THERMAL FIELDS BOTH SUPPORT MAXIMUMS NEARING 80 THURSDAY WITH EVEN WARMER READINGS POSSIBLE FRIDAY. WILL NOT GET TOO CARRIED AWAY JUST YET BUT IT IS THE TIME OF YEAR WHEN WE BEGIN TO SEE 80S QUITE REGULARLY SO IT MAY WELL END UP SEVERAL DEGREES WARMER THAN THIS FORECAST...PARTICULARLY ON FRIDAY. STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS BUT WENT A BIT COOLER TODAY. PRELIM NUMBERS: TUL 51 38 57 37 / 100 40 10 10 FSM 57 46 58 41 / 90 40 20 20 MLC 56 42 58 40 / 80 30 20 30 BVO 49 34 56 34 / 100 30 10 10 FYV 51 41 55 34 / 100 50 10 10 BYV 51 40 55 34 / 100 50 10 10 MKO 54 40 57 39 / 100 50 20 20 MIO 50 34 55 36 / 100 40 10 10 F10 54 40 58 39 / 90 40 20 20 HHW 59 46 58 42 / 70 20 30 40 FORECAST ID= 05 .TSA WATCHES/WARNINGS/ADVISORIES... AR...NONE. OK...NONE. PLATE
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 812 PM CDT FRI APR 9 2004 ARZ001-002-010-011-019-020-029-OKZ049-053>076-100600- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 812 PM CDT FRI APR 9 2004 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. ...SEVERE THUNDERSTORM WATCH FOR PARTS OF SOUTHEAST OKLAHOMA... THE FRONT ACROSS SOUTHEAST OKLAHOMA HAS BEGUN TO PUSH SOUTH AS A COLD FRONT. THE ATMOSPHERE REMAINS SOMEWHAT UNSTABLE AHEAD OF THE FRONT...SO THE POTNETIAL REMAINS FOR A STRONG / LOCALLY SEVERE STORM FOR A FEW MORE HOURS. AS THE AIRMASS CONTINUES TO COOL AND BECOME MORE STABLE IN SOUTHEAST OKLAHOMA...THE SEVERE THREAT WILL END AROUND MIDNIGHT. SPOTTER / EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS IN THE WATCH AREAS SHOULD REMAIN ACTIVE AND PASS STORMS REPORTS TO THE NATIONAL WEATHER SERVICE. SEE SHORT TERM FORECASTS /OKCNOWTUL/ AND MESOSCALE FORECAST DISCUSSIONS /OKCAFDTUL/ FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED. WWW.SRH.NOAA.GOV/TULSA/SEVERE CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1234 AM CDT SAT APR 10 2004
OKZ053-100600-
CHOCTAW OK-
1234 AM CDT SAT APR 10 2004
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
CHOCTAW
AT 1234 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ORD...MOVING EAST AT 35 MPH. THIS STORM WILL CONTINUE TO TRACK NEAR
THE RED RIVER IN CHOCTAW COUNTY THROUGH 100 AM. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...ORD...FROGVILLE...GRANT AND
HUSKEY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 105 AM CDT SAT APR 10 2004 OKZ049-053-073-075-076-100615- CHOCTAW OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK- 105 AM CDT SAT APR 10 2004 SEVERE THUNDERSTORM WATCH NUMBER 60 HAS EXPIRED.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
404 AM CDT SAT APR 10 2004
OKZ075-076-101000-
LATIMER OK-LE FLORE OK-
404 AM CDT SAT APR 10 2004
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
LE FLORE AND LATIMER
AT 404 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTH OF BENGAL...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BENGAL...RED OAK...HODGEN...
SUMMERFIELD...HEAVENER...FANSHAWE...HOWE AND WISTER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The national radar mosaic for the moment the first event began.
3 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2004Every state in 2004This day in weather historyWarnings in Oklahoma, April 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5393300, 5393301, 5393302.